Kähler manifolds with numerically effective Ricci class

Jean-Pierre Demailly; Thomas Peternell; Michael Schneider

Compositio Mathematica (1993)

  • Volume: 89, Issue: 2, page 217-240
  • ISSN: 0010-437X

How to cite


Demailly, Jean-Pierre, Peternell, Thomas, and Schneider, Michael. "Kähler manifolds with numerically effective Ricci class." Compositio Mathematica 89.2 (1993): 217-240. <http://eudml.org/doc/90258>.

author = {Demailly, Jean-Pierre, Peternell, Thomas, Schneider, Michael},
journal = {Compositio Mathematica},
keywords = {numerically effective Ricci class; compact Kähler manifold; Albanese map; nef anticanonical bundles},
language = {eng},
number = {2},
pages = {217-240},
publisher = {Kluwer Academic Publishers},
title = {Kähler manifolds with numerically effective Ricci class},
url = {http://eudml.org/doc/90258},
volume = {89},
year = {1993},

AU - Demailly, Jean-Pierre
AU - Peternell, Thomas
AU - Schneider, Michael
TI - Kähler manifolds with numerically effective Ricci class
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 89
IS - 2
SP - 217
EP - 240
LA - eng
KW - numerically effective Ricci class; compact Kähler manifold; Albanese map; nef anticanonical bundles
UR - http://eudml.org/doc/90258
ER -


  1. [Au76] Aubin, T.: Equations du type Monge-Ampère sur les variétés kählériennes compactes, C.R. Acad. Sci Paris Ser. A283 (1976) 119-121; Bull. Sci. Math.102 (1978) 63-95. Zbl0374.53022MR494932
  2. [Be83] Beauville, A.: Variétés Kählériennes dont la première classe de Chern est nulle, J. Diff. Geom.18 (1983) 755-782. Zbl0537.53056MR730926
  3. [Bi63] Bishop, R.: A relation between volume, mean curvature and diameter, Amer. Math. Soc. Not.10 (1963) 364. 
  4. [Bo74a] Bogomolov, F.A.: On the decomposition of Kähler manifolds with trivial canonical class, Math. USSR Sbornik22 (1974) 580-583. Zbl0304.32016MR338459
  5. [Bo74b] Bogomolov, F.A.: Kähler manifolds with trivial canonical class, Izvestija Akad. Nauk38 (1974) 11-21 and Math. USSR Izvestija8 (1974) 9-20. Zbl0299.32022MR338459
  6. [Ca57] Calabi, E.: On Kähler manifolds with vanishing canonical class, Alg. geometry and topology, Symposium in honor of S. Lefschetz, Princeton Univ. Press, Princeton (1957) 78-89. Zbl0080.15002MR85583
  7. [CP91] Campana, F., Peternell, Th.: On the second exterior power of tangent bundles of 3-folds, Comp. Math83 (1992), 329-346. Zbl0824.14037MR1175944
  8. [DPS91] Demailly, J.P., Peternell, Th., Schneider, M.: Compact complex manifolds with numerically effective tangent bundles, Preprint 1991. To appear in J. Alg. Geom. Zbl0827.14027
  9. [Ga80] Gage, M.E.: Upper bounds for the first eigenvalue of the Laplace-Beltrami operator, Indiana Univ. J.29 (1980) 897-912. Zbl0465.53031MR589652
  10. [Gr81] Gromov, M.: Groups of polynomial growth and expanding maps, Appendix by J. Tits, Publ. I.H.E.S. 53 (1981) 53-78. Zbl0474.20018MR623534
  11. [Ha77] Hartshorne, R.: Algebraic Geometry, Graduate Texts in Math., Springer, Berlin, 1977. Zbl0367.14001MR463157
  12. [HK78] Heintze, E., Karcher, H.: A general comparison theorem with applications to volume estimates for submanifolds, Ann. Scient. Ec. Norm. Sup.4e Série, 11 (1978) 451-470. Zbl0416.53027MR533065
  13. [Ka82] Kawamata, Y.: A generalization of Kodaira-Ramanujam's vanishing theorem, Math. Ann.261 (1982) 43-46. Zbl0476.14007MR675204
  14. [KMM87] Kawamata, Y., Matsuki, K., Matsuda, K.: Introduction to the minimal model pro-gram, Adv. Studies Pure Math.10 (1987) 283-360. Zbl0672.14006
  15. [Ko61] Kobayashi, S.: On compact Kähler manifolds with positive definite Ricci tensor, Ann. Math74 (1961) 570-574. Zbl0107.16002MR133086
  16. [Kr86] Kollár, J.: Higher direct images of dualizing sheaves, Ann. Math.123 (1986) 11-42. Zbl0598.14015MR825838
  17. [Li67] Lichnerowicz, A.: Variétés Kählériennes et première classe de Chern, J. Diff. Geom.1 (1967) 195-224. Zbl0167.20004MR226561
  18. [Li71] Lichnerowicz, A.: Variétés Kählériennes à première classe de Chern non négative et variétés riemanniennes à courbure de Ricci généralisée non négative, J. Diff. Geom.6 (1971) 47-94. Zbl0231.53063MR300228
  19. [Li72] Lichnerowicz, A.: Variétés Kählériennes à première classe de Chern non négative et situation analogue dans le cas riemannien, Ist. Naz. Alta Mat., Rome, Symposia Math., vol. 10, Academic Press, New-York (1972) 3-18. Zbl0267.53035MR394522
  20. [Ma69] Matsushima, Y.: Recent results on holomorphic vector fields, J. Diff. Geom.3 (1969) 477-480. Zbl0201.25902
  21. [Mi81] Miyanishi, M.: Algebraic methods in the theory of algebraic threefolds, Adv. Studies in Pure Math.1 (1983) 69-99. Zbl0537.14027MR715647
  22. [Mo82] Mori, S.: Threefolds whose canonical bundles are not numerically effective, Ann. Math.116 (1982) 133-176. Zbl0557.14021MR662120
  23. [My41] Myers, S.B.: Riemannian manifolds with positive mean curvature, Duke Math. J.8 (1941) 401-404. Zbl0025.22704MR4518JFM67.0673.01
  24. [Vi82] Viehweg, E.: Vanishing theorems, J. Reine Angew. Math.335 (1982) 1-8. Zbl0485.32019MR667459
  25. [Y77] Yau, S.T.: Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. USA74 (1977) 1789-1790. Zbl0355.32028MR451180
  26. [Y78] Yau, S.T.: On the Ricci curvature of a complex Kähler manifold and the complex Monge-Ampère equation I, Comm. Pure and Appl. Math.31 (1978) 339-411. Zbl0369.53059MR480350

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.